MathSciNet Relay Station
MathSciNet bibliographic data
MR2864386 42B25 (42B20)
Fu, Zunwei; Lu, Shanzhen; Sato, Shuichi; Shi, Shaoguang On weighted weak type norm inequalities for one-sided oscillatory singular integrals. Studia Math. 207 (2011), no. 2, 137–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement